# SDR 2003F00354

- Difficulty date: April 25, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 27084
- Condition: Will Not Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - NR 1 SMOKE DETECTOR INOPERATIVE DURING TEST MODE.  REMOVED 4 SCREW AND 2 BOLTS, REMOVED SMOKE DETECTOR AND CANNON PLUG.  INSTALLED NEW SMOKE DETECTOR WITH 4 SCREWS AND 2 BOLTS AND SECURED CANNON PLUG WITH SAFETY WIRE.  OPS CHECK GOOD AIW DHC-8 MM CHAPTER 26-12-00 PAGE 201.  NO DEFECTS NOTED.  (M)
